Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Equivariant homotopy theory and Milnor's theorem

Author: Stefan Waner
Journal: Trans. Amer. Math. Soc. 258 (1980), 351-368
MSC: Primary 55P99; Secondary 55R05, 57S15
MathSciNet review: 558178
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The foundations of equivariant homotopy and cellular theory are examined; an equivariant Whitehead theorem is proved, and the classical results by Milnor about spaces with the homotopy-type of a CW complex are generalized to the equivariant case. The ambient group G is assumed compact Lie. Further results include equivariant cellular approximation and the procedure for replacement of an arbitrary G-space by a G-CW complex.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P99, 55R05, 57S15

Retrieve articles in all journals with MSC: 55P99, 55R05, 57S15

Additional Information

PII: S 0002-9947(1980)0558178-7
Keywords: G-homotopy, fixed point set, isotopy subgroup, G-CW complex, G-equilocally convex, invariance of colimits
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia